# SDR CA150408036

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,019 hours
- Engine: Pwa PT6A114A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Valve
- Part number: 071105200
- Condition: Faulty
- Location: Flux Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A VFR FLIGHT PILOT REPORTED THAT THE HSI SLOWLY TURNED TO 90 OFF OF ACTUAL HEADING WHILE SLAVED TO FLUX VALVE.  DURING TROUBLESHOOTING ATTEMPTS WERE MADE TO ADJUST FLUX VALVE WHICH ONLY MADE THINGS WORSE TILL IT WAS READING 180 OUT IN EVERY DIRECTION FLUX VALVE WAS REMOVED & REPLACED WITH SPARE ASSEMBLY & GROUND RUN & SWING PERFORMED SATISFACTORY.  AIRCRAFT RELEASED & RETURNED TO SERVICE VFR ONLY UNTIL PILOT CONFIRMS SLAVING FUNCTION PERFORMING PROPERLY IN AIR.
